# SDR CALA2014101392395

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 97,424 hours, 15,361 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR EMER EXIT LIGHT INOPERATIVE.  SECURED CONNECTOR.  AFT GALLEY FLOOR EMER EXIT LIGHT OPERATIONS CHECKED NORMAL.
